Author Topic: LDN -Low dose Naltrexone  (Read 213 times)

[Buddie]

LDN -Low dose Naltrexone
« on: April 19, 2022, 03:30:17 pm »
Has anyone had any luck with this recently? I see older posts regarding LDN, but donít see any recent posts? I have been in total hell for almost six months due to a wave or who knows whatís going on anymoreÖ. I had Botox for Trigeminal Neuralgia and havenít been right since. I am in worse shape than I have ever been as I cannot leave the house and spent more than a month in the hospital. I donít seem to be reacting well to the Gabapentin Iím on, but it also helps me in some ways and not in others. I donít know what to do. I am kindled a couple of times and am beyond sensitive to everything. I havenít showered in weeks as I react to all soaps and shampoos Iíve tried. Iím desperate for some relief, but am afraid to try anything, but donít know what else to do, so am considering LDN. I would love to hear of some experiences. Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: LDN -Low dose Naltrexone
« Reply #1 on: April 20, 2022, 11:30:47 pm »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: LDN -Low dose Naltrexone
« Reply #2 on: April 26, 2022, 06:44:23 am »
Have you looked at this thread?:

http://www.benzobuddies.org/forum/index.php?topic=165238.0

Thanks for your response [...].  :) I did see this thread, but was wondering if there are anymore recent experiences with it. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.